Post ablation dizziness

Hey I had an ablation just over 2 months ago now, everything went well still feeling a little weird sometimes in the chest.

I've been getting extreme headaches and dizziness lately and I just want to know if it's normal?

I've been referred to cardiac rehab because the local GP has no idea of anything to do with ablations and such.

Just feels like vertigo I suppose, anyone had this? Please let me know

5 Replies

oldestnewest
  • Hi, I had my ablation 3 months ago and in the last 4 weeks I have been suffering with headaches and dizziness. I am seeing my Cardiologist on Thursday so will be asking him about it.

  • Will you tell me what he says please? I seen my cardiologist about a month ago and he said he doesn't want to do follow up appointments

  • Yes I will

  • How did you go at the cardiologist?

  • Hi, I spoke to my Cardiologist he did not think my headaches were related to my AF.

    Shelly

You may also like...